Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

Cyclic bandwidth with an edge added

Language

English

Abstract

Bc (G) denotes the cyclic bandwidth of graph G. In this paper, we obtain the maximum cyclic bandwidth of graphs of order p with adding an edge e ∈ E [over(G, -)] as follows:Bc (G + e) = { fenced((2 Bc (G), if Bc (G) ≤ frac(p, 8),; ⌈⌉ fenced(frac(1, 3) fenced(⌊⌋ fenced(frac(p, 2)) + 2 Bc (G))), if Bc (G) > frac(p, 8) .)). We also show that this bound is sharp. © 2007 Elsevier B.V. All rights reserved.

Keywords

Bandwidth, Cyclic bandwidth

Publication Date

2008

Source Publication Title

Discrete Applied Mathematics

Volume

156

Issue

1

Start Page

131

End Page

137

Publisher

Elsevier

DOI

10.1016/j.dam.2007.09.011

Link to Publisher's Edition

http://dx.doi.org/10.1016/j.dam.2007.09.011

ISSN (print)

0166218X

This document is currently not available here.

Share

COinS